MathSciNet Relay Station
MathSciNet bibliographic data
MR1161347 60G18 (60E07)
Astrauskas, A.; Levy, J. B.; Taqqu, M. S. The asymptotic dependence structure of the linear fractional Lévy motion. Litovsk. Mat. Sb. 31 (1991), no. 1, 3--28; translation in Lithuanian Math. J. 31 (1991), no. 1, 1–19 (1992)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement